Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1231. M. Pourmahdian (Joint with M. Ali-Akbari, B. Honari, and M. M. Rezaeii),
    The space of formal balls and models of quasi-metric spaces,
    Math. Structures Comput. Sci. (to appear) [abstract]   
     
    1232. S. M. Bagheri and M. Pourmahdian,
    Elementary amalgamation and joint embedding property for intermediate logics,
    Log. J. IGPL (to appear) [abstract]   
     
    1233. M. Sal Moslehian,
    Ternary derivations, stability and physical aspects,
    Acta Appl. Math. 100(2008), 187-199  [abstract]   
     
    1234. D. A. Mojdeh (Joint with N. Jafari Rad),
    Strong geodomination in graphs,
    Opuscula Math. 28(2008), 279-285  [abstract]   
     
    1235. M. Behboodi (Joint with R. Beyranvand),
    Strong zero-divisor graphs of non-commutative rings,
    International Journal of Algebra 2(2008), 25-44  [abstract]   
     
    1236. T. Sharif (Joint with S. Sather-Wagstaff and D. White),
    Gorenstein cohomology in Abelian categories,
    J. Math. Kyoto Univ. 48(2008), 571-596  [abstract]   
     
    1237. M. Hadizadeh (Joint with Gh. Kazemi Gelian),
    Error estimate in the Sinc collocation method for Volterra-Fredholm integral equations based on de transformation,
    Electron. Trans. Numer. Anal. 30(2008), 75-87  [abstract]   
     
    1238. Behr. Khosravi (Joint with Bah. Khosravi and Behn. Khosravi),
    A characterization of the finite simple group L16(2) by its prime graph,
    Manuscripta Math. 126(2008), 49-58  [abstract]   
     
    1239. Behr. Khosravi,
    n-recognition by prime graph of the simple group PSL(2,q),
    J. Algebra Appl. 7(2008), 735-748  [abstract]   
     
    1240. K. Nourouzi,
    Baire theorem in probabilistic modular spaces,
    Proceedings of WCE 2008



    (2008) 
    [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.